# SDR VNAA2013031800017

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 21,753 hours, 22,087 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Ring
- Condition: Damaged
- Location: Nav Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE LIGHTNING STRIKE IN FLIGHT AT 17,000 FEET.  AIRCRAFT IN CLEAN CONFIGURATION.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED LOWER TAIL NAV LIGHT LENS RING DUE TO MULTIPLE MINOR BURN MARKS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
